# SDR UIEA2013070600357

- Difficulty date: July 6, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,764 hours, 21,286 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Tube
- Part number: 1456M83G01
- Condition: Inoperative
- Location: Idg Oil Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 2 IDG INOPERATIVE.  R & R 2 IDG OIL COOLING TUBE ASSY IAW AMM 24-11-04, LEAK CHECKS GOOD. THIS CLEARS MDDR 41184.
